question-icon

A few minutes after I start exercising on a stationary

default
Posted on Sun, 24 Feb 2019
Question: A few minutes after I start exercising on a stationary bicycle I get a buzz or tightness in my scalp. It lasts for a while after my session. (When I go to my seniors aerobics/stretching class this does not happen.)
doctor
Answered by Dr. Dorina Gurabardhi (54 minutes later)
Brief Answer:
Probably symptoms are related to dilatation of the vessels after exercise.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

When you exercise the muscles in the scalp need more blood to circulate.

This cause the blood vessels on the scalp to dilate and cause the tightness in the scalp.

It is a physiological process, so you should not be worried.

If the feeling of tightness coverts in headache, you can use medication to treat it such as Ibuprofen.

If you don't feel headache there is no need for treatment.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9869 Questions

premium_optimized

The User accepted the expert's answer

Share on
A few minutes after I start exercising on a stationary

Brief Answer: Probably symptoms are related to dilatation of the vessels after exercise. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. When you exercise the muscles in the scalp need more blood to circulate. This cause the blood vessels on the scalp to dilate and cause the tightness in the scalp. It is a physiological process, so you should not be worried. If the feeling of tightness coverts in headache, you can use medication to treat it such as Ibuprofen. If you don't feel headache there is no need for treatment. Hope I have answered your query. Let me know if I can assist you further.